MathSciNet Relay Station
MathSciNet bibliographic data
MR1257577 (94m:11041) 11D41 (11B68 11Y50)
Moree, P.; te Riele, H. J. J.; Urbanowicz, J. Divisibility properties of integers $x,\ k$ satisfying $1\sp k+\cdots+(x-1)\sp k=x\sp k$. Math. Comp. 63 (1994), no. 208, 799–815.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement